MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER; SILOCNE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER; SILOCNE CATHETER
Model Number 897516
Medical Device Problem Code Material Invagination (1336)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿balloon cuffing¿ with a potential root cause of "incorrect balloon position length due to the balloon was not stretched after balloon position".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.".
 
Event or Problem Description
It was reported that the catheter was pulled out of the patient and was noted having a ridged ring around the end, which made it painful to remove for the patient.No medical intervention was reported.

Brand Name
BARD® DRAIN BAG FOLEY TRAY WITH BARDEX® ALL-SILICONE CATHETER
Common Device Name
SILOCNE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9232757
Report Number1018233-2019-06732
Device Sequence Number2588977
Product Code EZL
UDI-Device Identifier00801741025020
UDI-Public(01)00801741025020
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number897516
Device Catalogue Number897516
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1